To calculate the overall star rating and percentage breakdown by star, we don’t use a simple average. Instead, our system considers things like how recent a review is and if the reviewer bought the item on Amazon. It also analyses reviews to verify trustworthiness.
Caused niacin flush (red, itchy skin and internal/external burning sensation) due to niacin bioavailability according to the company. I've discontinued use but I'm going to talk to my doctor about it. There are some benefits to niacin flush, and it supposedly, gradually goes away after time--but there are some potential side effects as well. Do your research and decide if these vitamins are right for you or not.
I'm not really one to leave reviews, but feel I need to say something as other reviews are what finally helped me. I never have had allergic reactions in my life. I started breaking out in severe hives occasionally (6-7 times in the last year) a month after I started taking these. It would start with a hot, stinging sensation in my face and then my face and neck would turn bright red. It would then work down my arms and legs. It always happened in the morning but I was sure it couldn't be my multivitamins since it was so sporadic and I am diligent in taking my supplements. Plus they are organic and high quality, right? Apparently not. I attributed my allergic reactions to hormonal changes since the outbreaks started just after becoming pregnant (a month after taking these). After a year of taking these, I finally suspected the multivitamins last month when I accidentally took two in one day. I broke out in hives worse than I ever have before. I researched online, which is when I came across the reviews on Amazon. I have not had ANY issues since stopping. Get another multivitamin. It's not worth it. I find it super questionable that a multivitamin causes me, who am otherwise not allergic to anything, to break out in severe hives.
So.. I have read that others who have had a rash claim it is related to the Niacin and while that may be the case I would not recommend continuing to take it as some has recommended after you break out. We spent three days trying to figure out what was causing my wife’s allergic reaction before we finally narrowed it down to these vitamins. She had taken a full round before with no issues...something is different about this batch. Each breakout was worse than the previous one. We take other vitamins with slightly higher amounts of Niacin...and this problem does not occur. Something is wrong folks.....
I'm consulting with a dermatologist next week to see how much damage these "vitamins" caused my skin. Prior to taking these I had flawless skin with no breakouts and no blemishes. Within 2 days I had colorless bumps and by the 4th day full blown acne. After I get my consultation I'm going to try to find an attorney who can sue these people for selling this product. I don't know what is actually in these but something needs to be investigated here. PLEASE DO NOT BUY THIS PRODUCT. You will end up with medical costs and physical pain.
I read the reviews before purchasing and while a number of them mentioned people getting hives, I didn't think it would happen to me because I have never had an allergic reaction to anything I have consumed. BUT GUESS WHAT I GOT HIVES.
I read the reviews and dismissed those who said it caused hives, however, I shouldn’t have! I took the vitamin for the first time and a couple hours later I started getting hives on my arms. I will not take them again.
I've been taking these for over a month with no issues until today... took one and started burning up, super itchy and huge red blotches all over my face, neck and arms. It scared me and I couldn't figure out what caused this because it never happened before while taking these.. after seeing all these reviews I feel much better knowing what caused this but I'll never take these again
A friend recommended these and I'm so glad she did. If I take these consistently, I do feel a difference in my daily energy. Also, I've had an issue with other brand's multivitamins upsetting my stomach, but MyKind has never given me a problem. What was important to me was finding something that is a one a day and is easy to swallow; this fits the bill.
Thanks for reading! If my review was helpful, I'd really appreciate you marking it as such :)